# SDR AU990485

- Difficulty date: April 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 767216
- Engine: Ge CF680A
- System (JASC): 5700 · Wing Structure
- Part: Structure
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AIRCRAFT SUFFERED HAIL DAMAGE TO THE FOLLOWING AREAS:  1.  LT OUTBOARD AILERON, RT INBOARD AND OUTBOARD AILERONS.  2.  LT AND RT ELEVATORS.  3.  NR 1, NR 2, NR 3, NR 4, NR 5, NR 7, NR 8, NR 9, NR 10, NR 11, NR 12 LEADING EDGE SLATS.  4.  NR 2, NR 3, NR 4, NR 5, NR 7, NR 8, NR 9, NR 10, NR 11 SPOILER PANELS.   5.  LT INBOARD, RT INBOARD AND LT OUTBOARD TRAILING EDGE FLAPS.
